# SDR DALA2023030901756

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 1,508 hours, 175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 4L DOOR ARMING PIN DIFFICULT TO STOW IN DISARMED POSITION. CORRECTIVE ACTION: PERFORMED OPS CHECK, NO ISSUES NOTED. (9916273)
